# SDR SWAA2013040214388

- Difficulty date: March 21, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6937415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500, BETWEEN STRINGER 27R TO STRINGER 28R.  REMOVED AND REPLACED SHEAR TIE IAW DWG & SRM.
